# SDR IPXA2023080893842

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,203 hours, 18,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL CABIN DOOR WILL NOT STAY IN THE CLOSED POSITION. DOOR OVERRIDES SWITCH AND REOPENSOPS CHECKED L1 DOOR PER AMM: 52-11-02-410-801. RESET CB'S, DOOR OPENED & CLOSED CORRECTLY. OK TO CONTINUE SVC
